Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Bildiri Uluslararası 2014

Restless legs syndrome due to use of mirtazapine and treatment with pramipexole

ATAKAN YÜCEL, Halil Özcan, NERMİN YÜCEL, ÜNSAL AYDINOĞLU

6. Uluslararası Psikofarmakoloji Kongresi Antalya · 16.04.2014–20.04.2014 · 16.04.2014

Atıf için künye

YÜCEL, A., Özcan, H., YÜCEL, N., & AYDINOĞLU, Ü. (2014). Restless legs syndrome due to use of mirtazapine and treatment with pramipexole. 6. Uluslararası Psikofarmakoloji Kongresi, Antalya.

BibTeX
@inproceedings{yucel2014-231397,
  author = {YÜCEL, ATAKAN and Özcan, Halil and YÜCEL, NERMİN and AYDINOĞLU, ÜNSAL},
  title = {Restless legs syndrome due to use of mirtazapine and treatment with pramipexole},
  booktitle = {6. Uluslararası Psikofarmakoloji Kongresi},
  address = {Antalya},
  year = {2014},
  url = {https://akademik.atauni.edu.tr/yayinlar/231397-restless-legs-syndrome-due-to-use-of-mirtazapine-and-treatment-with-pramipexole}
}